MathSciNet Relay Station
MathSciNet bibliographic data
MR1601885 (98j:93072) 93D15 (49J15)
Quincampoix, Marc; Seube, Nicolas Stabilization of uncertain control systems through piecewise constant feedback. J. Math. Anal. Appl. 218 (1998), no. 1, 240–255.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement